A note on Smoluchowski's equations with diffusion



Downloads per month over past year

Herrero, Miguel A. and Rodrigo, Marianito R. (2005) A note on Smoluchowski's equations with diffusion. Applied Mathematics Letters, 18 (9). pp. 969-975. ISSN 0893-9659

[thumbnail of Herrero18.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0893965905000170


We consider an infinite system of reaction-diffusion equations that models aggregation of particles. Under suitable assumptions on the diffusion coefficients and aggregation rates, we show that this system can be reduced to a scalar equation, for which an explicit self-similar solution is obtained. In addition, pointwise bounds for the solutions of associated initial and initial-boundary value problems are provided.

Item Type:Article
Uncontrolled Keywords:Particle aggregation; reaction-diffusion; explicit solutions; supersolution; subsolution; kpp-fisher equation; coagulation equations; kinetics; aggregation; existence; discrete; gelation; model; dynamics; behavior
Subjects:Sciences > Mathematics > Differential equations
ID Code:16342
Deposited On:13 Sep 2012 10:38
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page